Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium + long-term side

Posted by brynb on January 27, 2013, at 10:09:12

I was on a low dose of lithium for about 7 months, and didn't realize that I gained a ton of weight from it or that it probably negatively impacted my depression.

Two months ago I developed bad edema and cellulitis, so w/ the support of my pdoc at the time, went off of lithium. Since then, even though I no longer take it, I've had numerous health issues (bladder, stomach, gastritis) and my mental health has been pretty bad too.

Has anyone else suffered side effects/problems after stopping lithium? Even months later?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1036569